Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Abdominal TB cured, ultrasound shows tuberculoma in liver. What is the cause and treatment?

i had abdominal tuberculosis from past one year.and i had taken full course of the T.B treatment for 1 year. bt after 1 year it is found that abdominal T.B is now treated but my ultra sound reports shows 3 reasons to which doctor says that this a tuburculoma in liver what is that and what treatment i have to take for this....? can you plz suggest?
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
it depends on how big and how fast is growing this tuberculoma. also is it symptomatic or not. usually tubercuklomas in live rmay be resustant to medical therapy and only surgical resection may be enough for treatment,but this all evaluated and if there is size progression,pain of fever then you should consider surgery and postoperative antituberculotic treatment.
Wish you good health.
Answered: Thu, 24 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor